hi, i have been felling itchy for some days, even after having sex it seems as if my discharge is acidic.. like it reacts to my skin which is causing burns. i really need to know what it is. am thinking of going for a check up.. first i thought it was from the condom my boyfriend used on me, but am really confused because he uses the popular Durex or cortex most times. please help me
Welcome to ehealthforum,
If the symptoms are instant after intercourse, and persist even if condoms are not used, then it could be attributed to infections, vaginal dryness (hormonal changes), other skin conditions, etc. If the symptoms occur only after use of condoms, then latex allergy could be suspected. The exact cause can only be made out after thorough evaluation. Consider visiting your doctor/gynecologist at the earliest for further evaluation and assistance. Treatment as appropriate (based on the examination findings and investigation results) would be started to help you. Drink plenty of water. Take adequate rest. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. If infective cause is detected, get your partner also treated simultaneously to prevent chances of re-infection.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.